Jacob Mostovoy - A complete invariant for doodles on a 2-sphere

cm:12893 - Communications in Mathematics, February 26, 2024, Volume 31 (2023), Issue 3 (Special issue: in memory of Sergei Duzhin) - https://doi.org/10.46298/cm.12893
A complete invariant for doodles on a 2-sphereArticle

Authors: Jacob Mostovoy

    We define a complete invariant for doodles on a 2-sphere which takes values in series of chord diagrams of certain type. The coefficients at the diagrams with $n$ chords are finite type invariants of doodles of order at most $2n$.


    Volume: Volume 31 (2023), Issue 3 (Special issue: in memory of Sergei Duzhin)
    Published on: February 26, 2024
    Accepted on: January 27, 2024
    Submitted on: January 19, 2024
    Keywords: Mathematics - Geometric Topology,57K12, 57K16, 05C10

    Consultation statistics

    This page has been seen 38 times.
    This article's PDF has been downloaded 19 times.